Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 2, Issue 2


Published
on

July 1, 2014


Pages

65-68


DOI

Article

Approximate Solution for High Order Partial Differential Equations Subject to Integral Conditions

Check for updates


Authors

Ahcene Merad* Affiliation:
Departement of Mathematics, Faculty of Sciences, Larbi Ben M’hidi University, Oum El Bouaghi, 04000, Algeria


Abstract

In this paper we apply a numerical approximate technique for solving hight order partial differential equations subjec t to integral conditions. Finally, we obtain the solution by using a simple and efficient algorithm Stehfest algorithm for numerical solution


Keywords

Hight order equations, Integral conditions, Laplace transform method.


Citation

Merad, A. (2014). Approximate solution for high order partial differential equations subject to integral conditions. Journal of Analysis & Number Theory, 2(2), 65–68. https://doi.org/10.12785/jant/020207

Published by: Engineering Journals

Engineering Journals Logo